Direct and inverse problems for linear relations

Angelo Favini

Abstract


Direct and inverse problem related to linear differential inclusions in Banach spaces are studied.The abstract results are applied to degenerate partial dierential equations of parabolic type.


Full Text:

PDF (Italiano)

References


A. Favini, A. Lorenzi, H. Tanabe, Direct and Inverse degenerate parabolic differential and integro-differential equations with multivalued operators, preprint.

A. Favini, A. Lorenzi, H. Tanabe, Degenerate integro-differential equations of parabolic type with Robin boundary conditions: Lp-theory, preprint.

A. Favini, A. Lorenzi, H. Tanabe, Direct and inverse problems for system of singular differential boundary-value problems, Electronic Journal of Dierential Equations, Vol. 2012 (2012), No. 225, pp. 1{34.

A. Favini, G. Marinoschi, Identification for degenerate problems of hyperbolic type, in PDE's, Semigroup Theory, Inverse and Control Problems, edited by A. Favini and A. Lorenzi, Journal Applicable Analysis , vol. 91, no. 8 (2012), pp. 1511{1527.

A. Favini, A. Yagi, Degenerate Dierential Equations in Banach Spaces, Marcel Dekker, Inc., New York, 1999.

I. Prilepko, G. Orlovsky, A. Vasin, Methods for solving Inverse Problems in Mathematical Physics, Marcel Dekker, Inc., New York, 2000.




DOI: 10.6092/issn.2240-2829/4157

Refbacks

  • There are currently no refbacks.


Copyright (c) 2013 Angelo Favini

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 Unported License.

Creative Commons License 

ISSN 2240-2829
Registration at Bologna Law Court no. 8138 on 24th November, 2010

The journal is hosted and mantained by ABIS-AlmaDL [privacy]